# SDR SIMA20171107002

- Difficulty date: November 7, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14502410002
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FRAME 10 ATTACH ANGLE AT TOP OF FRAME IS CRACKED.   REMOVED AND REPLCED THE ATTACH ANGLE IAW SRM 51-40-02.
